# SDR ABXA9701313

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597010
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED BATTERIES.  OPS CHECKED GOOD IAW DC9 MM.
